# SDR ASAA2023060443440

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 60,903 hours, 18,089 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC NOT RECEIVING FLT PLN OR CLEARANCE. GROUNDED - YES. SYSTEM FOUND TO OPERATE NORMALLY, NO MX ACTION REQUIRED.
